Pacific Journal of Mathematics

Simple areas.

Edward Silverman

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 299-303.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996012

Mathematical Reviews number (MathSciNet)
MR0177321

Zentralblatt MATH identifier
0148.10602

Subjects
Primary: 49.00

Citation

Silverman, Edward. Simple areas. Pacific J. Math. 15 (1965), no. 1, 299--303. https://projecteuclid.org/euclid.pjm/1102996012


Export citation

References

  • [1] Lamberto Cesari, An existence theorem of calculus of variations for integrals on parametric surfaces, Amer, J. Math. 74 (1952),265-295.
  • [2] J. M. Danskin, On the existence of minimizingsurfaces in parametric double integral problems of the calculus of variations, Riv. Mat. Univ. Parma, 3 (1952), 43-63.
  • [3] C. B. Morrey, Jr., Multiple integralproblems in the calculus of variations and related topics, University of California, 1943.
  • [4] C. B. Morrey, The parametric variational problem for doubleintegrals, Comm. Pure Appl. Math. 14 (1961),569-575.
  • [5] Ju. G. Resetnjak, A new proof of the theorem of existence of an absolute minimum for two-dimensional problems of the calculus of variations in parametric form, Sibirsk* Mat. Z. 3 (1962),744-768.
  • [6] A. G. Sigalov, Two-dimensional problems of the calculus of variations, Uspehi Matem. Nauk (N.S.) 6, 42 (1951), 16-101.
  • [7] E. Silverman, A problem of least area, Pacific J. Math., 14 (1964),309-331.